# SDR DALA2024123012078

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,802 hours, 30,996 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACK BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE IB AND OB SIDE AT LEVEL RIB13 LH WING (2 EA). CORRECTIVE ACTION: EPLACED BRACKETS(2EA) AND FASTENERS LOC. ON TELESCOPIC DUCT OB FIXED LEADING EDGE IB AND OB SIDE AT LEVEL RIB13 LH WING AS PERA319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11-801. (0732176)
